MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic lap chole.Event description: upon deployment, the bag was used correctly, but when the scrub tech pressed down on the final deployment button and went to pull back and close it, it would not close and the white part of the inside of the bag was loose.They pushed the bag back in and then used an anchor bag.When the bag was later pulled out to check what had occurred, the white piece fell onto the or floor.Additional information provided by [name] on 31oct2025 via email: the correct model number is cd005.No piece of the instrument fell into the patient.The white piece of deployment system fell off outside of the patient intervention: replaced with an [competitor] bag.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: robotic lap chole.Event description: upon deployment, the bag was used correctly, but when the scrub tech pressed down on the final deployment button and went to pull back and close it, it would not close and the white part of the inside of the bag was loose.They pushed the bag back in and then used an anchor bag.When the bag was later pulled out to check what had occurred, the white piece fell onto the operating room floor.Additional information provided by [name] on 31oct2025 via email: the correct model number is cd005.No piece of the instrument fell into the patient.The white piece of deployment system fell off outside of the patient.Intervention: replaced with an [competitor] bag.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided, confirming the complainant¿s experience of component separation.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23652460
Report Number2027111-2025-00890
Device Sequence Number4824985
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1560080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown